Show simple item record

dc.contributor.authorZaouche, Elmehdi ( )
dc.date.accessioned2022-03-09T18:32:50Z
dc.date.available2022-03-09T18:32:50Z
dc.date.issued2018-10-11
dc.identifier.citationZaouche, E. (2018). Uniqueness of solution in a rectangular domain of an evolution dam problem with heterogeneous coefficients. Electronic Journal of Differential Equations, 2018(169), pp. 1-17.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/15465
dc.description.abstractIn this article, we consider an evolution dam problem with heterogeneous coefficients of type α(x1) (ux2 + χ)x2 - χt = 0 in a bounded rectangular domain of ℝ2. We establish uniqueness of the solution for this problem. Our proofs are based on the test function by using the method of doubling variables.
dc.formatText
dc.format.extent17 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2018, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectEvolution dam problemen_US
dc.subjectMethod of doubling variablesen_US
dc.subjectUniquenessen_US
dc.titleUniqueness of solution in a rectangular domain of an evolution dam problem with heterogeneous coefficientsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record